Separable Jordan Pairs Over Commutative Rings.

Ottmar Loos

Mathematische Annalen (1978)

  • Volume: 233, page 137-144
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Loos, Ottmar. "Separable Jordan Pairs Over Commutative Rings.." Mathematische Annalen 233 (1978): 137-144. <>.

author = {Loos, Ottmar},
journal = {Mathematische Annalen},
pages = {137-144},
title = {Separable Jordan Pairs Over Commutative Rings.},
url = {},
volume = {233},
year = {1978},

AU - Loos, Ottmar
TI - Separable Jordan Pairs Over Commutative Rings.
JO - Mathematische Annalen
PY - 1978
VL - 233
SP - 137
EP - 144
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.